# SDR UALA2010021000513

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 61,806 hours, 22,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT OB SIDE SKIN AT THRUST REV HINGE AREA, AFT LIGHTNING HOLE AT 1:30 POS, ONE CRACK IN SKIN EXTENDING APPROX .185" BEYOND END OF EXISTING SKIN TRIM OUT REPAIR.  ROUTED OUT DAMAGE.  ACP HEFC INSP AND VERIFIED CRACK FREE ON WEB PANEL.
